Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Analytical solution of the proper integral-equations for interaction site fluids

Lue, L. and Blankschtein, D. (1995) Analytical solution of the proper integral-equations for interaction site fluids. Journal of Chemical Physics, 103 (3). pp. 1229-1231. ISSN 0021-9606

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We apply the Wiener-Hopf factorization technique to the Chandler-Silbey-Ladanyi equations with the Percus-Yevick closure for a general fluid composed of hard-sphere interaction sites. We analytically solve these equations for symmetric n- atomic tangent hard-sphere molecules (n less than or equal to 4), and obtain closed analytical expressions for the equation of stare and other thermodynamic properties of the fluid.

Item type: Article
ID code: 27957
Notes: English Note RJ371 J CHEM PHYS
Keywords: diatomics, integral equations, analytical solution, hard−sphere model, equations of state, thermodynamic properties, liquid structure, Physical and theoretical chemistry
Subjects: Science > Chemistry > Physical and theoretical chemistry
Department: Faculty of Engineering > Chemical and Process Engineering
Related URLs:
    Depositing user: Dr Leo Lue
    Date Deposited: 14 Oct 2010 18:25
    Last modified: 12 Mar 2012 11:20
    URI: http://strathprints.strath.ac.uk/id/eprint/27957

    Actions (login required)

    View Item